VOL. 16 · NO. 2 | June 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 16 (2), (June 1972)
No abstract available
Articles
A. Pultr, V. Trnková
Illinois J. Math. 16 (2), 183-195, (June 1972) DOI: 10.1215/ijm/1256052275
KEYWORDS: 08A15
No abstract available
J. B. Harkin
Illinois J. Math. 16 (2), 196-202, (June 1972) DOI: 10.1215/ijm/1256052276
KEYWORDS: 26A42, 28A25
No abstract available
Jan Boman
Illinois J. Math. 16 (2), 203-216, (June 1972) DOI: 10.1215/ijm/1256052277
KEYWORDS: 46E35
No abstract available
David J. Fieldhouse
Illinois J. Math. 16 (2), 217-221, (June 1972) DOI: 10.1215/ijm/1256052278
KEYWORDS: 16A64
No abstract available
F. Wesley Wilson Jr.
Illinois J. Math. 16 (2), 222-233, (June 1972) DOI: 10.1215/ijm/1256052279
KEYWORDS: 57D50
No abstract available
C. A. Robinson
Illinois J. Math. 16 (2), 234-242, (June 1972) DOI: 10.1215/ijm/1256052280
KEYWORDS: 55G45
No abstract available
Peter J. Kahn
Illinois J. Math. 16 (2), 243-256, (June 1972) DOI: 10.1215/ijm/1256052281
KEYWORDS: 55F40, 57D75
No abstract available
Gordon Keller
Illinois J. Math. 16 (2), 257-269, (June 1972) DOI: 10.1215/ijm/1256052282
KEYWORDS: 20E10
No abstract available
George E. Andrews
Illinois J. Math. 16 (2), 270-275, (June 1972) DOI: 10.1215/ijm/1256052283
KEYWORDS: 10J20
No abstract available
Michael Aschbacher
Illinois J. Math. 16 (2), 276-279, (June 1972) DOI: 10.1215/ijm/1256052284
KEYWORDS: 20B20
No abstract available
F. W. Bauer
Illinois J. Math. 16 (2), 280-293, (June 1972) DOI: 10.1215/ijm/1256052285
KEYWORDS: 18A40, 55J99
No abstract available
D. R. Lewis
Illinois J. Math. 16 (2), 294-307, (June 1972) DOI: 10.1215/ijm/1256052286
KEYWORDS: 28A45
No abstract available
C. M. Weinbaum
Illinois J. Math. 16 (2), 308-322, (June 1972) DOI: 10.1215/ijm/1256052287
KEYWORDS: 20F05
No abstract available
S. Feder
Illinois J. Math. 16 (2), 323-329, (June 1972) DOI: 10.1215/ijm/1256052288
KEYWORDS: 57D40, 55G15
No abstract available
Robert Solazzi
Illinois J. Math. 16 (2), 330-348, (June 1972) DOI: 10.1215/ijm/1256052289
KEYWORDS: 20G15
No abstract available
J. L. Alperin
Illinois J. Math. 16 (2), 349-351, (June 1972) DOI: 10.1215/ijm/1256052290
KEYWORDS: 20D99
No abstract available
Back Matter
Illinois J. Math. 16 (2), (June 1972)
No abstract available
Back to Top